MAUDE Adverse Event Report: ARTHREX, INC. HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM; ARTHROSCOPE AND ACCESSORIES
Model Number HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/2/2025, it was reported by a sales representative via sems (b)(4) that an ar-3350-4030 scope has a sharp piece on the side of the lens.Noticed during a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Evaluation revealed damages caused by the customer.The outer tube is damaged with dents and is bent.The distal tip has deep scratches and knicks.There is a high-voltage flashover from the electrode, and the fibers are sunken in.The laser weld is cracked.There are broken lenses in the optical system, and the distal cover glass is damaged.See vendor evaluation.

Brand Name
HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23878116
Report Number1220246-2025-05770
Device Sequence Number9605601
Product Code HRX
UDI-Device Identifier00888867029637
UDI-Public(01)00888867029637(11)140923(10)10224114
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHD ARTHROSCOPE, 30 DEG, 4 X 152.5MM
Device Catalogue NumberAR-3350-4030
Device Lot Number10224114
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown